# SDR GLBA2003061

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 15,541 hours, 19,395 cycles
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Damaged
- Location: Master Caution
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION GOING OFF IN FLIGHT.  REPAIRED LOOSE PIN ON CONNECTOR, OPS CHECK GOOD.
